# SDR SWAA2022100554074

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR INTERIOR EMERGENCY EXIT LIGHT LENS MISSING / [01] INSTALLED NEW LIGHT LENS AT R/H FWD OVER WING EXIT LIGHT IAW AMM 33-51-01-960-801 VERIFIED GOOD OPS CHECK OF R/H FWD OVER WING EXIT HATCH LIGHT;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
